McQuillan, Michael
Diophantine approximations and foliations
Publications Mathématiques de l'IHÉS, Tome 87 (1998) , p. 121-174
Zbl 01560393 | MR 99m:32028 | 7 citations dans Numdam
URL stable :


[A-S-S] E. Arrondo, I. Sols, B. Speiser, Global Moduli For Contacts, MSRI preprint (1992).

[B-B] P. Baum, R. Bott, Singularities Of Holomorphic Foliations, J. Differential Geometry 7 (1972), 279-342. MR 51 #14092 | Zbl 0268.57011

[B1] F. Bogomolov, Families Of Curves On Surfaces Of General Type, Soviet Math. Dokl. 18 (1977), 1294-1297. MR 56 #15655 | Zbl 0415.14013

[B2] F. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. USSR Izv. 13 (1978), 499-555. Zbl 0439.14002

[Bo] E. Bombieri, The Mordell Conjecture Revisited, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 17 (1990), n° 4, 615-640. Errata-corrigé : The Mordell conjecture revisited, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 18 (1991), n° 3, 473. Numdam | Zbl 0722.14010

[C] A. Connes, Non Commutative Geometry, Academic Press, 1994. MR 95j:46063

[C-M] D. Cerveau, J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque vol. 97 (1982). MR 86f:58006 | Zbl 0545.32006

[D] M. Deschamps, Courbes de genres géométrique borné sur une surface de type général (d'après F. A. Bogomolov), Séminaire Bourbaki 519 (1977/1978). Numdam | Zbl 0412.14013

[De1] J. P. Demailly, Monge-Ampère operators, Lelong numbers, and intersection theory, Complex Analysis and Geometry, V. Ancona and A. Silva Eds, Plenum, New York, London (1993). Zbl 0792.32006

[De2] J. P. Demailly, Algebraic Criteria for Kobayashi Hyperbolic Varieties and J et Differentials, Lecture notes of a course given at AMS summer research Institute, Santa Cruz (1995).

[De3] J. P. Demailly, Regularization of closed positive currents and intersection theory, J AG 1 (1992), 361-409. MR 93e:32015 | Zbl 0777.32016

[E] T. Ekedahl, Foliations and Inseparable Morphisms, Algebraic Geometry, Bowdoin, Proc. Symp. Pure Math. 46, S. Bloch ed., AMS, Providence (1987), 139-149. MR 89d:14049 | Zbl 0659.14018

[F] G. Faltings, Diophantine Approximation on abelian Varieties, Ann. Math. 133 (1991), 549-576. MR 93d:11066 | Zbl 0734.14007

[Fu] W. Fulton, Intersection Theory, New York, Springer Verlag, Berlin, Heidelberg (1984). MR 85k:14004 | Zbl 0541.14005

[Fuj] T. Fujita, On the Zariski problem, Proc. Japan Acad. 55 (1979), 106-110. MR 80j:14029 | Zbl 0444.14026

[G-G] M. Green, P. Griffiths, Two applications of algebraic geometry to entire holomorphic mappings, The Chern Symposium, New York, Springer Verlag, Berlin, Heidelberg, (1979), 41-74. MR 82h:32026 | Zbl 0508.32010

[H] R. Hartshorne, Ample subvarieties of algebraic varieties, LNM 156 (1970). MR 44 #211 | Zbl 0208.48901

[J] J. P. Jouanolou, Hypersurface solutions d'une équation de Pfaff analytique, Math. Ann. 232 (1978), 239-245. MR 58 #1274 | Zbl 0354.34007

[L1] S. Lang, Number Theory III, Encyclopedia of Mathematical Sciences, volume 60, New York, Springer Verlag, Berlin, Heidelberg, 1991. MR 93a:11048 | Zbl 0744.14012

[L2] S. Lang, Introduction to complex hyperbolic spaces, New York, Springer Verlag, Berlin, Heidelberg (1987). MR 88f:32065 | Zbl 0628.32001

[L-C] S. Lang, W. Cherry, Topics In Nevanlinna Theory, LNM 1433 (1990). MR 91k:32025 | Zbl 0709.30030

[L-Y] S. Lu, S. T. Yau, Holomorphic curves in surfaces of general type, Proc. Nat. Acad. Sci. USA 87 (1990), 80-82. MR 91h:32021 | Zbl 0702.32015

[M1] M. Mcquillan, A new proof of the Bloch conjecture, JAG 5 (1996), 107-117. MR 96m:32028 | Zbl 0862.14027

[M2] M. Mcquillan, A Dynamical Counterpart To Faltings' Diophantine Approximation On Abelian Varieties, IHES preprint, 1996.

[M3] M. Mcquillan, La mappa di Faltings e la construzione grafica di Macpherson, lectures given at the Università di Napoli, "Federico II", to appear.

[Mi1] Y. Miyaoka, Algebraic Surfaces With Positive Index, Classification of algebraic and analytic manifolds (Kata Symposium Proc. 1982), Progress in Math. 39, Birkhauser, Boston Basel Stuttgart (1983), 281-301. MR 85j:14067 | Zbl 0584.14022

[Mi2] Y. Miyaoka, Deformations of Morphisms Along a Foliation, Algebraic Geometry, Bowdoin, Proc. Symp. Pure Math. 46, S. Bloch ed., AMS, Providence (1987), 245-268. MR 89e:14011 | Zbl 0659.14008

[N] M. Nakamaye, conversation at tea, MSRI, 1992.

[No] J. Noguchi, On the value distribution of meromorphic mappings of covering spaces over Cm into algebraic varieties, J. Math. Soc. Japan 37 (1985), 295-313. MR 86g:32043 | Zbl 0566.32019

[R] M. Reid, Bogomolov's Theorem c21 ≤ 4c2, Proc. Intern. Colloq. Algebraic Geometry (Kyoto, 1977), 623-642. MR 82b:14014 | Zbl 0478.14003

[S] A. Seidenberg, Reduction of singularities of the differential equation A dy = B dx, American Journ. Math. 89 (1967), 248-269. Zbl 0159.33303

[Sa] F. Sakai, Weil Divisors on normal surfaces, Duke Math. J. 51 (1984), 877-887. MR 86m:14025 | Zbl 0602.14006

[S-B] N. Shepherd-Baron, Miyaoka's Theorems, Flips And Abundance For Algebraic Threefolds (János Kollár ed.), Asterisque vol. 211 (1992), 103-114. Zbl 0809.14034

[Si] Y. T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. (1974), 53-156. MR 50 #5003 | Zbl 0289.32003

[So] C. Soulé, Lectures On Arakelov Geometry, Cambridge Studies in Advanced Mathematics 33, Cambridge, 1992. MR 94e:14031 | Zbl 0812.14015

[U] E. Ullmo, Positivité et discrétion des points algébriques des courbes, to appear. Zbl 0934.14013

[V1] P. Vojta, Diophantine Approximations and Value Distribution Theory, LNM 1239 (1987). MR 91k:11049 | Zbl 0609.14011

[V2] P. Vojta, On Algebraic Points On Curves, Comp. Math. 78 (1991), 29-36. Numdam | MR 93b:11080 | Zbl 0731.14015

[V3] P. Vojta, Siegel's Theorem In The Compact Case, Ann. Math. 133 (1991), 509-548. MR 93d:11065 | Zbl 0774.14019

[V4] P. Vojta, Integral points on subvarieties of semi-abelian varieties I, to appear. Zbl 00931987